# SDR AALA2020062279016

- Difficulty date: June 16, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N581UW
- Make and model: Airbus A321-231
- Aircraft serial: 6152
- Aircraft time: 20,484 hours, 8,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON DOOR THRESHOLD SILL PLATE INBOARD OF FR66, STR23R, (1X 3/4 IN). REPAIRED SILL PLATE IAW SRM 51-42-00 AND 51-41-14-300-001 SHEET 1.
